Malidens 650 Tablet uses, side effects, precautions, substitutes
|Composition||Paracetamol / Acetaminophen (650mg)|
|Medicine type||Antipyretic and Analgesic|
|Route of administration||Oral|
|Uses||Fever and Pain|
|Side effects||Nausea, Vomiting, Loss of Appetite|
|Precautions||Liver and kidney disease, Alcohol|
General uses of Malidens 650 Tablet
Malidens 650 Tablet is generally used in the treatment of fever and mild pain.
Malidens 650 Tablet helps treat conditions like headache, muscle ache, backache, arthritis, toothache, and fever.
It can relieve pain in mild arthritis but does not have any effect on the inflammation and swelling of the joint.
Ingredient of Malidens 650 Tablet
Paracetamol: Malidens 650 Tablet contain paracetamol (650mg). It belongs to the class of medications known as antipyretics. It has a mild analgesic (pain reducer) and more antipyretic (fever reducer) effect.
How does Malidens 650 Tablet work? / Mechanism of action
Paracetamol in Malidens 650 Tablet works by interfering with the production of prostaglandins, which are responsible for the fever, swelling, and sensation of pain.
Malidens 650 Tablet also acts on the area of the brain that is responsible for controlling body temperature.
When Malidens 650 Tablet is prescribed?
Malidens 650 Tablet is usually prescribed for fever and mild pain.
Side effects of Malidens 650 Tablet
There is a very rare chance of getting side effects from this medicine. However, in rare cases, you may experience itching, skin rash, and allergic reaction.
If used regularly or for long-term treatment, there is a risk of liver and kidney damage with this medicine.
There may be a risk of experiencing blood-related problems.
Some other common side effects of the Malidens 650 Tablet may include:
- Loss of appetite
- Stomach ache
Alcohol: It is not advised to use Malidens 650 Tablet with alcohol.
Liver or kidney Disease: Malidens 650 Tablet should be used with caution in patients with having any liver or kidney disease.
Hypersensitivity: You should avoid taking this medicine if you are hypersensitive (allergic) to paracetamol.
How to use Malidens 650 Tablet?
For fever, you can take Malidens 650 Tablet 1-3 times a day or as advised by your doctor.
You should take Malidens 650 Tablet after having a meal for better absorption.
Do not chew, crush, or break the tablet. Swallow it as a whole.
Storage of Malidens 650 Tablet
Store Malidens 650 Tablet at room temperature.
Keep this medicine away from direct sunlight.
Keep this medicine away from kids and pets.
Taking Malidens 650 Tablet in high doses may lead to serious liver damage.
What if you missed a dose?
- If by chance you missed a dose then take it as soon as you remember.
- If it is almost time for the next dose then just skip the missed dose and continue with your regular dosing schedule.
- Keep a gap of at least 4-6 hours between this dose and the next dose.
Talk to your doctor if:
- You have severe liver or kidney disease.
- You are taking any other medicines or products that contain paracetamol because taking too much of the same can cause liver damage.
- You’re an alcoholic person or are suffering from chronic malnutrition.
Substitutes of Malidens 650 Tablet
|Calpol 650 Tablet||Glaxo SmithKline Pharmaceuticals Ltd|
|Paracip 650 Tablet||Cipla Ltd|
|Macfast 650 Tablet||Macleods Pharmaceuticals Pvt Ltd|
|Pacimol 650 Tablet||Ipca Laboratories Ltd|
|Sumo L 650 Tablet||Alkem Laboratories Ltd|
|P 650 Tablet||Apex Laboratories Pvt Ltd|
Malidens 650 Tablet is an OTC (over-the-counter) medicine. It is generally used in treating fever and pain.
Yes, Malidens 650 Tablet can be used for fever. It helps to lower the elevated body temperature.
You can use Malidens 650 Tablet during pregnancy. But it should be in a low dose and recommended by your doctor.
No, Malidens 650 Tablet would not help you to treat the symptoms of the cold. You can go for other combination medicines that contain paracetamol, cetirizine, and phenylephrine to get better results.
Yes, It is safe to use Malidens 650 Tablet during breastfeeding.
For adults, Malidens 650 Tablet can be prescribed 1-3 times a day. But the dose and duration of this medicine are not the same for all and depend on many factors like age, sex, health, and body weight.
Malidens 650 Tablet is an OTC (over-the-counter) medicine that contains paracetamol as its active ingredient. It is generally used in the treatment of fever and pain.
You should avoid using Malidens 650 Tablet with alcohol.
Malidens 650 Tablet should be used with caution in patients with having any liver or kidney disease.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.